# SDR QXEA200301513

- Difficulty date: December 1, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,519 hours, 17,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ON FLIGHT 2120 MAIN CABIN DOOR IS HARD TO LATCH AND UNLATCH FROM INSIDE.  CLEANED AND LUBED DOOR SLIDES AND CAM POINTS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
